# SDR CA960619020

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Assy
- Part number: 6853337
- Condition: Cracked
- Location: Anti-Ice Port
- Part time: 13,326 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF LACK OF POWER PROBLEM, A CRACKED FORWARD SUPPORT FOR ANTI-ICE PORT WAS FOUND. THERE WERE 276.7 HOURS SINCE REPAIRED FOR VIBRATION PROBLEM. UNIT REPLACED AND RETURNED TO SERVICE.
